# SDR HAIHEEA9298

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5793Z
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5142
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rod Bearing
- Part number: 350A33214501
- Condition: Cracked
- Location: T/R Pitch Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH CONTROL ROD CRACKED END BEARINGS.
